# SDR ASAA2025052358196

- Difficulty date: May 23, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 40,686 hours, 12,813 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L1 DOOR VERY DIFFICULT TO OPEN AND CLOSE. NOT THE HANDLE BUT THE ACTUAL SWINGING OF THE DOOR. GROUNDED - YES. PERFORMED OPS DOOR PER AMM 52-11-00.OPS CHK GOOD. VERIFIED WITH INCOMING FA, SHE IS SATISFIED WITH IT.
